fatnews.com Home page  >  Article | Previous article | Next article

SEARCH

QUICKLINKS AND VIEW OPITONS

  • Categories of Articles
  • Summary View
  • Headline View
  • Archive of Quotes
  • Contact Us
  • Follow @fatnews

    After being on Fosamax for 10 years, and having terrible pain for 3 years, ‘My femur gave out’


    Posted by .(JavaScript must be enabled to view this email address)
    Thursday, April 22, 2010 10:31 am Email this article
    "I have been on Fosamax for over 10 years," writes Dorene Mansfield of Ontario, Oregon.

    "[ I ] Had pain in my thigh for 3 years which I told my Doctor about every time I went in.

    "After 3 years of terrible pain I walked out of a store on June10, 2009 and my femur gave out.

    "I now have a rod in my left thigh.

    "Sincerely Yours,

    "Dorene Mansfield
    "1115 Claude Road
    "Ontario, Oregon 97914
    "541-889-7727"

    Dorene posted this as a comment to a video I posted about Fosamax causing bones to break.

    Other articles about Fosamax are posted here.

    Articles on the same subject can be found here:


    COMMENTS

    Please feel free to share your comments about this article.


    Name:

    Email:

    Comments:

    Please enter the word you see in the image below:


    Remember my personal information

    Notify me of follow-up comments?



    © Copyright 2003-2021 - Larry Hobbs - All Rights Reserved.